# SDR SWIA200514718

- Difficulty date: March 9, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 9,596 hours, 7,449 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTS TRIM SWITCH RIGHT HALF STICKS.  REPLACED CAPTAINS PITCH TRIM SWITCH IAW MM 27-41-05-400-801.
